CSpace

Browse/Search Results:  1-10 of 55 Help

Selected(0)Clear Items/Page:    Sort:
A monotonicity theorem and its applications to weighted elliptic equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 10, 页码: 1925-1934
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
monotonicity theorem  nonlinear elliptic weighted equation  Liouville-type theorem  
Proof of the Henon-Lane-Emden conjecture in R-3 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 1, 页码: 202-226
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:17/0  |  Submit date:2019/01/11
Henon-Lane-Emden conjecture  Nonlinear elliptic weighted system  Liouville-type theorems  
amonotonicitytheoremanditsapplicationstoweightedellipticequations 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 10, 页码: 1925
Authors:  Li Kui;  Zhang Zhitao
Favorite  |  View/Download:9/0  |  Submit date:2019/12/13
On Efficient Second Order Stabilized Semi-implicit Schemes for the Cahn-Hilliard Phase-Field Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2018, 卷号: 77, 期号: 2, 页码: 1185-1209
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:19/0  |  Submit date:2018/11/16
Phase field model  Cahn-Hilliard equation  Energy stable  Stabilized semi-implicit scheme  Second order time marching  
A FULL MULTIGRID METHOD FOR SEMILINEAR ELLIPTIC EQUATION 期刊论文
APPLICATIONS OF MATHEMATICS, 2017, 卷号: 62, 期号: 3, 页码: 225-241
Authors:  Xu, Fei;  Xie, Hehu
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
semilinear elliptic problem  full multigrid method  multilevel correction  finite element method  
NONTRIVIAL SOLUTIONS AND VARIATIONAL CHARACTERS OF POSITIVE HOMOGENEOUS ELLIPTIC EQUATION 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2017, 卷号: 18, 期号: 7, 页码: 1265-1277
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Solvability  elliptic equation  Morse theory  reduced functional  
Projective Dirichlet Boundary Condition with Applications to a Geometric Problem 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 1, 页码: 11-24
Authors:  Ji, Min
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Elliptic resonance equation  nonlinear boundary condition  convex indicatrix  mean torsion  
projectivedirichletboundaryconditionwithapplicationstoageometricproblem 期刊论文
actamathematicasinicaenglishseries, 2016, 卷号: 32, 期号: 1, 页码: 11
Authors:  Ji Min
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
A low order characteristic-nonconforming finite element method for nonlinear Sobolev equation with convection-dominated term 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2015, 卷号: 114, 页码: 25-36
Authors:  Shi, Dongyang;  Tang, Qili;  Gong, Wei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Characteristics  Sobolev equation  Nonconforming finite element  The optimal order error estimates  Global superconvergence  
Parameters controlling matter waves in the one-dimensional generalized Gross-Pitaevskii equation with the varying potential and source 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2015, 卷号: 423, 期号: 2, 页码: 1370-1399
Authors:  Yan, Zhenya
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
The generalized Gross-Pitaevskii equation  Bose-Einstein condensates  Varying source  Non-trivial phase solutions  Solitary wave solutions  Periodic wave solutions